# SDR AALA20040845

- Difficulty date: August 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T1446/15 COMPRESSOR STALL AT 17500 ON CLIMBOUT AND ENGINE NUMBER 1 AT 10LR FOR REMAINDER OF FLIGHT.  OIL LEAK REPORTED WITHIN CLEAR OF RUNWAY.  REPLACED ENGINE NUMBER 1 PER WORKCARD 71 91 99.  SYSTEM GROUND CHECKED NORMAL OPERATION.
